Agenda Day 1

Whether you are an experienced professional or just getting familiar with the industry, you will find keynotes & panels comprised of world class speakers presenting the latest innovations and disruptive forces in the new area of TV advertising and digital media, exchanging ideas and examining the key trends and what they mean for brands, agencies and publishers.

    Day

  • DAY 1
  • Networking Activities
  • One-to-one Sessions
  • Panel Discussions
  • Round Tables
  • Welcoming Speech
  • End of day

    DAY 1

  • Registration

    08:30 - 09:00 | Welcoming Speech | 30 mins

  • Welcoming Address

    09:00 - 09:05 | Welcoming Speech

    Pascal Orhan- CEO Dataxis

  • Keynote Address

    09:05 - 09:20 | Welcoming Speech

  • One-to-One Session

    09:20 - 09:40 | One to One Session | 20 mins

    StarTimes

  • Country Focus South Africa: Turning advertising and marketing challenges into opportunities

    09:40 - 10:25 | Panel Discussion

    • Overview: TV, mobile and internet penetration
    • Advertising opportunity in South Africa
    • Challenges and prospects of Advertising practice
    • Digital Advertising in South Africa: overview of trends, challenges & benefits

    Melanie Campbell - Head of Marketing, Pernod-Ricard
    Bonnie Robinson - Senior Public Relations Consultant, Meropa Communications
    Wayne Bishop - Managing Director, AMASA
    Katinka Pretorius - Managing director, Sunshinegun
  • Coffee Break

    10:30 - 11:00 | Networking Activity | 30 mins

  • Shifting TV viewing habits and usage of multiple devices: How to adapt to that reality?

    11:00 - 11:45 | Panel Discussion

    • How can the TV still be relevant in a tablet and smartphone age?
    • Diversification of TV: introduction of multi-platform to attract young audience
    • The breakthrough of wearable screens: impact on traditional TV
    • How is chatterboxing changing viewing behaviour?

    Maher Eldaly - Marketing Director Africa & India, Danone
    Veronica Wainstein - Managing Director, Penquin Media Agency
    Felix Kessel - CEO SA, Owen Kessel Leo Burnett
    Langa Khanyile - Chocolate Equity Lead MEA, Mondelez International
    Graham Deneys - Group Strategy Director, Carat SA & SSA
  • Measuring TV and Video advertising in Africa: How can audience measurement help Ad buyers?

    11:45 - 12:30 | Panel Discussion

    • Shifts in the media landscape: Overview of Ads spent in Africa
    • How advertisers can capitalize on changes in the media marketplace?
    • Why the rush toward digital advertising?
    • Convergence of digital and traditional advertising

    Jordan Wallace - CEO, Gorilla Creative Media
    Molemo Moahloli - GM Media Measurement, Director, GfK South Africa
    Nanzala Mwaura - Head, Ipsos Connect, Ipsos
    Matthew Arnold - Head of Media & Analytics, Native
    Matthias Riedl - CEO, DCMN
  • Lunch

    12:30 - 13:30 | Networking Activity | 60 mins

  • Turning Media Complexity into a business opportunity

    13:30 - 14:15 | Panel Discussion

     

    • Overview of the changes affecting the media industry
    • How is media business model evolving, and what are the consequences?
    • Understanding consumer needs and how to simplify communication through digital media?

    Heidi Nelson - Managing Director, Saatchi & Saatchi
    Shukri Toefy - CEO, Fort
    Christel Olmesdahl - Marketing and Social Media Manager, Timberland EMEA
  • One-to-One Session

    14:15 - 14:35 | One to One Session | 20 mins

    Aljazeera Media Network


    Taahir Hoorzook - Manager of Content Partnership - Audience Engagement & Development Director, AlJazeera Media Network
  • OTT: what does the OTT rise mean to brands?

    14:35 - 15:20 | Panel Discussion | 50 mins

    • State of OTT market in Africa
    • What impacts will the evolution of OTT have on advertising in Africa?  
    • Opportunities for brands: Interactive videos, Sponsoring content and original content

    Molemo Moahloli - GM Media Measurement, Director, GfK South Africa
    Levon Rivers - Head of Inventions, Native
    Claire Opperman - Social Media Manager, Flight Centre
    Ifeoma Agu - Brand Manager- Malta Guinness & Non Alcoholic Drinks, Guinness Nigeria Plc
  • Coffee Break

    15:20 - 15:50 | Networking Activity | 30 mins

  • One-to-One Session

    15:20 - 15:40 | One to One Session | 20 mins

    Geopoll


    Ricardo Lopes - Business Development Lead SSA, GeoPoll
    Wongani Kapowo - Business Development Executive , GeoPoll, Ghana
  • Why brand should speak local language?

    16:10 - 17:00 | Panel Discussion

    • How to speak to your customers in their own language?
    • Should brands to provide multilingual content?
    • To what extend global logos and branding are important?

    Adam Byars - Co-Managing Director & Partner, Grid Worldwide Branding
    Mndeni Mncwango - Senior Marketing Manager, Nedbank
    Matthew Arnold - Head of Media & Analytics, Native
    Maher Eldaly - Marketing Director Africa & India, Danone
  • Networking Cocktail

    17:00 | Networking Activity

    Hosted by Cote Ouest